# SDR 2023FA0000031

- Difficulty date: January 17, 2023
- Submitted: January 17, 2023
- Operation: General aviation
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 3A0078
- Part serial: MAF02981
- Condition: Cracked
- Location: Nr 2 Stage 6
- Part time: 11,423 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE STAGE 6 TURBINE INNER AIR SEAL CRACKED, IAW VRS4018, HAS BEEN FOUND IN THE FPI PROCESS. LIFE LIMITED PART TO BE RETIRED WITH 8577 CYCLES REMAINING (LLP LIMIT IS 20000 CYCLES)
